Previous |  Up |  Next


Title: A remark concerning commutativity modulo radical in Banach algebras (English)
Author: Vrbová, Pavla
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 22
Issue: 1
Year: 1981
Pages: 145-148
Category: math
MSC: 16A15
MSC: 16A64
MSC: 16A70
MSC: 16Gxx
MSC: 16Nxx
MSC: 16U70
MSC: 16U80
MSC: 46H15
idZBL: Zbl 0471.46032
idMR: MR609942
Date available: 2008-06-05T21:07:23Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] V. PTÁK: Commutators in Banach algebras.Proc. Edinburgh Math. Soc. 22 (1979), 207-211. MR 0560981
Reference: [2] A. M. SINCLAIR: Automatic continuity of linear operators.London Math. Soc. Lecture Notes Series 21, Cambridge Univ. Press, Cambridge 1976. Zbl 0313.47029, MR 0487371


Files Size Format View
CommentatMathUnivCarol_022-1981-1_11.pdf 399.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo